Alert archive / Virginia / River Flood Warnings in 2010

River Flood Warning 21, NWS Wakefield, VA

March 29, 2010Amelia County, Chesterfield County, Powhatan County, Virginia

NWS Wakefield, VA issued this river flood warning at Mar 29, 2010, 10:28 AM EDT for Amelia County, Chesterfield County, Powhatan County, Virginia. It took effect at Mar 29, 2010, 5:00 PM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2010, 10:28 AM EDT (14:28 UTC)
In effect from
Mar 29, 2010, 5:00 PM EDT
Expired
Mar 30, 2010, 10:25 AM EDT
In force
17 hr
Issued by
NWS Wakefield, VA
Flood severity
Minor

Counties Amelia County, VA, Chesterfield County, VA, Powhatan County, VA

The radar

The Norfolk radar (KAKQ), 87 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Appomattox River at Mattoax (MTXV2). The gauge peaked at 19.18 ft at Mar 31, 2010, 10:00 AM EDT.

actionminormoderate1015202503/2903/3003/31
Action stage
18 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02040000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WGUS41 KAKQ 291428
FLWAKQ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WAKEFIELD, VA
1028 AM EDT MON MAR 29 2010

...THE NATIONAL WEATHER SERVICE IN WAKEFIELD VA HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS JAMES RIVER...APPOMATTOX RIVER IN 
VIRGINIA...

  JAMES RIVER AT RICHMOND LOCKS AFFECTING RICHMOND CITY
  JAMES RIVER AT RICHMOND WESTHAM AFFECTING RICHMOND CITY...
  CHESTERFIELD AND HENRICO COUNTIES
  APPOMATTOX RIVER ABOVE FARMVILLE AFFECTING AMELIA...PRINCE EDWARD 
  AND CUMBERLAND COUNTIES
  APPOMATTOX RIVER AT MATTOAX AFFECTING AMELIA...CHESTERFIELD AND 
  POWHATAN COUNTIES
  APPOMATTOX RIVER AT MATOACA AFFECTING CHESTERFIELD...DINWIDDIE AND 
  PETERSBURG CITY 

FOR THE LOWER JAMES BASIN...INCLUDING RICHMOND LOCKS...RICHMOND 
WESTHAM...MINOR FLOODING IS FORECAST.  FOR THE APPOMATTOX BASIN...
INCLUDING FARMVILLE...MATTOAX...MATOACA...MINOR FLOODING IS FORECAST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 SAFETY MESSAGE...

PLEASE USE EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO 
HIGHER GROUND IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY.

 STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES...

&&

VAC760-300228-
/O.NEW.KAKQ.FL.W.0018.100331T0120Z-100331T1730Z/
/RICV2.1.ER.100331T0120Z.100331T0900Z.100331T1130Z.NO/
1028 AM EDT MON MAR 29 2010

THE NATIONAL WEATHER SERVICE IN WAKEFIELD VA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE JAMES RIVER AT RICHMOND LOCKS.
* FROM TUESDAY EVENING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 09:54 AM MONDAY THE STAGE WAS 3.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 9.0 FEET BY WEDNESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* AT 9.0 FEET...THE ANCARROW'S BOAT LANDING IS CLOSED AT THIS LEVEL.

$$

VAC041-087-760-300227-
/O.NEW.KAKQ.FL.W.0019.100330T0900Z-100401T0900Z/
/RMDV2.1.ER.100330T0900Z.100331T0600Z.100401T0300Z.NO/
1028 AM EDT MON MAR 29 2010

THE NATIONAL WEATHER SERVICE IN WAKEFIELD VA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE JAMES RIVER AT RICHMOND WESTHAM.
* FROM LATE TONIGHT TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 09:30 AM MONDAY THE STAGE WAS 9.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 13.1 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 13.0 FEET...APPROXIMATELY 20 ACRES OF LOWLAND FLOODED IN 
  VICINITY OF GAGE.

$$

VAC007-049-147-300227-
/O.NEW.KAKQ.FL.W.0020.100329T2200Z-100331T0618Z/
/FRMV2.1.ER.100329T2200Z.100330T1200Z.100331T0018Z.NO/
1028 AM EDT MON MAR 29 2010

THE NATIONAL WEATHER SERVICE IN WAKEFIELD VA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE APPOMATTOX RIVER ABOVE FARMVILLE.
* FROM THIS EVENING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 09:45 AM MONDAY THE STAGE WAS 13.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 17.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW EVENING.

$$

VAC007-041-145-300227-
/O.NEW.KAKQ.FL.W.0021.100329T2100Z-000000T0000Z/
/MTXV2.1.ER.100329T2100Z.100331T0500Z.000000T0000Z.NO/
1028 AM EDT MON MAR 29 2010

THE NATIONAL WEATHER SERVICE IN WAKEFIELD VA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE APPOMATTOX RIVER AT MATTOAX.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 09:30 AM MONDAY THE STAGE WAS 18.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 23.0 FEET BY EARLY WEDNESDAY MORNING.
* AT 25.0 FEET...AGRICULTURAL AND SOME SECONDARY ROADS FLOODED.

$$

VAC041-053-730-300227-
/O.NEW.KAKQ.FL.W.0022.100330T0500Z-000000T0000Z/
/MTCV2.1.ER.100330T0500Z.100331T1100Z.000000T0000Z.NO/
1028 AM EDT MON MAR 29 2010

THE NATIONAL WEATHER SERVICE IN WAKEFIELD VA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE APPOMATTOX RIVER AT MATOACA.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 09:45 AM MONDAY THE STAGE WAS 7.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 12.0 FEET BY WEDNESDAY MORNING.
* AT 13.0 FEET...MODERATE FLOODING BEGINS. ONLY WOODLANDS AND 
  FARMLAND FLOODED.

$$
LYNCH
3 follow-up statements
522 
WGUS81 KAKQ 291949
FLSAKQ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE WAKEFIELD, VA
349 PM EDT MON MAR 29 2010

FOR THE LOWER JAMES BASIN...INCLUDING RICHMOND LOCKS...RICHMOND 
WESTHAM...MINOR FLOODING IS FORECAST.  FOR THE APPOMATTOX BASIN...
INCLUDING FARMVILLE...MATTOAX...MATOACA...MINOR FLOODING IS FORECAST.
FOR THE CHOWAN BASIN...INCLUDING RAWLINGS...SEBRELL...STONY CREEK...
MINOR FLOODING IS FORECAST.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 SAFETY MESSAGE...

PLEASE USE EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO 
HIGHER GROUND IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY.

 STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES...

&&

VAC760-300749-
/O.EXT.KAKQ.FL.W.0018.100330T1400Z-100331T1743Z/
/RICV2.1.ER.100330T1400Z.100331T0900Z.100331T1143Z.NO/
349 PM EDT MON MAR 29 2010

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE JAMES RIVER AT RICHMOND LOCKS
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 02:54 PM MONDAY THE STAGE WAS 5.0 FEET 
* FLOOD STAGE IS 8.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 9.0 FEET BY WEDNESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* AT 9.0 FEET...THE ANCARROW'S BOAT LANDING IS CLOSED AT THIS LEVEL.

$$

VAC041-087-760-300748-
/O.EXT.KAKQ.FL.W.0019.100330T1100Z-100401T0600Z/
/RMDV2.1.ER.100330T1100Z.100331T0600Z.100401T0000Z.NO/
349 PM EDT MON MAR 29 2010

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT RICHMOND WESTHAM
* FROM TUESDAY MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 02:30 PM MONDAY THE STAGE WAS 10.1 FEET 
* FLOOD STAGE IS 12.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 12.8 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 13.0 FEET...APPROXIMATELY 20 ACRES OF LOWLAND FLOODED IN 
  VICINITY OF GAGE.
THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 13.4 FEET ON 
MAR 15 2010.  

$$

VAC007-049-147-300400-
/O.EXT.KAKQ.FL.W.0020.100329T2200Z-100330T0400Z/
/FRMV2.1.ER.100329T2200Z.100329T2200Z.100329T2200Z.NO/
349 PM EDT MON MAR 29 2010

THE FLOOD WARNING CONTINUES FOR
  THE APPOMATTOX RIVER ABOVE FARMVILLE
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 02:45 PM MONDAY THE STAGE WAS 14.1 FEET 
* FLOOD STAGE IS 16.0 FEET 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 16.5 FEET ON 
DEC 14 2009.  

$$

VAC007-041-145-300748-
/O.CON.KAKQ.FL.W.0021.100329T2100Z-000000T0000Z/
/MTXV2.1.ER.100329T2100Z.100401T0000Z.000000T0000Z.NO/
349 PM EDT MON MAR 29 2010

THE FLOOD WARNING CONTINUES FOR
  THE APPOMATTOX RIVER AT MATTOAX
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 02:30 PM MONDAY THE STAGE WAS 19.1 FEET 
* FLOOD STAGE IS 21.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 22.0 FEET BY WEDNESDAY EVENING.
* AT 21.0 FEET...AGRICULTURAL AND PASTURE LAND FLOODED.
THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 22.1 FEET ON 
DEC 14 2009.  

$$

VAC041-053-730-300748-
/O.EXT.KAKQ.FL.W.0022.100330T0300Z-100401T2217Z/
/MTCV2.1.ER.100330T0300Z.100331T1200Z.100401T1617Z.NO/
349 PM EDT MON MAR 29 2010

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE APPOMATTOX RIVER AT MATOACA
* FROM THIS EVENING TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 02:45 PM MONDAY THE STAGE WAS 8.4 FEET 
* FLOOD STAGE IS 10.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 12.3 FEET BY WEDNESDAY MORNING.
* AT 13.0 FEET...MODERATE FLOODING BEGINS. ONLY WOODLANDS AND 
  FARMLAND FLOODED.
THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 10.7 FEET ON 
OCT 9 2006.  

$$

VAC025-053-292019-
/O.CAN.KAKQ.FL.W.0016.000000T0000Z-100331T0640Z/
/RAWV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
349 PM EDT MON MAR 29 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE NOTTOWAY RIVER AT RAWLINGS
* AT 02:30 PM MONDAY THE STAGE WAS 8.1 FEET 
* FLOOD STAGE IS 10.0 FEET 
* FORECAST...THE RIVER WILL CREST NEAR 9.1 FEET WHICH IS BELOW FLOOD STAGE.

$$

VAC175-300748-
/O.CON.KAKQ.FL.W.0023.100401T0600Z-100403T0600Z/
/SEBV2.1.ER.100401T0600Z.100401T1200Z.100403T0000Z.NO/
349 PM EDT MON MAR 29 2010

THE FLOOD WARNING CONTINUES FOR
  THE NOTTOWAY RIVER AT SEBRELL
* FROM LATE WEDNESDAY NIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 03:15 PM MONDAY THE STAGE WAS 11.0 FEET 
* FLOOD STAGE IS 16.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 16.1 FEET BY LATE THURSDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.

$$

VAC183-300748-
/O.EXT.KAKQ.FL.W.0017.100330T1132Z-100331T2136Z/
/STYV2.1.ER.100330T1132Z.100331T0000Z.100331T1536Z.NO/
349 PM EDT MON MAR 29 2010

THE FLOOD WARNING CONTINUES FOR
  THE NOTTOWAY RIVER NEAR STONY CREEK
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 02:30 PM MONDAY THE STAGE WAS 9.2 FEET 
* FLOOD STAGE IS 15.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 15.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.

$$
LYNCH
913 
WGUS81 KAKQ 300233
FLSAKQ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE WAKEFIELD, VA
1033 PM EDT MON MAR 29 2010

FOR THE LOWER JAMES BASIN...INCLUDING RICHMOND LOCKS...RICHMOND 
WESTHAM...MINOR FLOODING IS FORECAST.  FOR THE APPOMATTOX BASIN...
INCLUDING FARMVILLE...MATTOAX...MATOACA...MINOR FLOODING IS FORECAST.
FOR THE CHOWAN BASIN...INCLUDING SEBRELL...STONY CREEK...FRANKLIN...
MINOR FLOODING IS FORECAST.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 SAFETY MESSAGE...

PLEASE USE EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO 
HIGHER GROUND IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY.

 STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES...

&&

VAC760-301433-
/O.CON.KAKQ.FL.W.0018.100330T1400Z-100331T1743Z/
/RICV2.1.ER.100330T1400Z.100331T0900Z.100331T1143Z.NO/
1033 PM EDT MON MAR 29 2010

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT RICHMOND LOCKS
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 09:54 PM MONDAY THE STAGE WAS 5.7 FEET 
* FLOOD STAGE IS 8.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 9.0 FEET BY WEDNESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* AT 9.0 FEET...THE ANCARROW'S BOAT LANDING IS CLOSED AT THIS LEVEL.

$$

VAC041-087-760-301432-
/O.EXT.KAKQ.FL.W.0019.100330T1200Z-100331T1600Z/
/RMDV2.1.ER.100330T1200Z.100331T0000Z.100331T1000Z.NO/
1033 PM EDT MON MAR 29 2010

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT RICHMOND WESTHAM
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 09:30 PM MONDAY THE STAGE WAS 11.4 FEET 
* FLOOD STAGE IS 12.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY tuesday morning...AND CONTINUE TO
  RISE TO NEAR 12.8 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.

$$

VAC007-049-147-300303-
/O.CAN.KAKQ.FL.W.0020.000000T0000Z-100330T0400Z/
/FRMV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1033 PM EDT MON MAR 29 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE APPOMATTOX RIVER ABOVE FARMVILLE
* AT 09:45 PM MONDAY THE STAGE WAS 15.2 FEET 
* FLOOD STAGE IS 16.0 FEET 
* FORECAST...THE RIVER will crest below FLOOD STAGE AT 15.2 FEET this morning...
  and WILL CONTINUE TO FALL TO 8.9 FEET BY wednesday morning.

$$

VAC007-041-145-301432-
/O.EXT.KAKQ.FL.W.0021.000000T0000Z-100401T2100Z/
/MTXV2.1.ER.100331T0400Z.100401T0000Z.100401T1500Z.NO/
1033 PM EDT MON MAR 29 2010

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE APPOMATTOX RIVER AT MATTOAX
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 09:30 PM MONDAY THE STAGE WAS 19.1 FEET 
* FLOOD STAGE IS 21.0 FEET 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE tuesday AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 22.0 FEET BY WEDNESDAY EVENING.
* AT 21.0 FEET...AGRICULTURAL AND PASTURE LAND FLOODED.

$$

VAC041-053-730-301432-
/O.EXT.KAKQ.FL.W.0022.100330T0700Z-100401T1630Z/
/MTCV2.1.ER.100330T0700Z.100331T0600Z.100401T1030Z.NO/
1033 PM EDT MON MAR 29 2010

THE FLOOD WARNING CONTINUES FOR
  THE APPOMATTOX RIVER AT MATOACA
* FROM LATE TONIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 09:45 PM MONDAY THE STAGE WAS 9.1 FEET 
* FLOOD STAGE IS 10.0 FEET 
* FORECAST...River will RISE ABOVE FLOOD STAGE overnight...AND
  will CONTINUE TO RISE TO NEAR 12.3 FEET BY WEDNESDAY MORNING.
* AT 13.0 FEET...MODERATE FLOODING BEGINS. ONLY WOODLANDS AND 
  FARMLAND FLOODED.

$$

VAC175-301432-
/O.CON.KAKQ.FL.W.0023.100401T0600Z-100403T0600Z/
/SEBV2.1.ER.100401T0600Z.100401T1200Z.100403T0000Z.NO/
1033 PM EDT MON MAR 29 2010

THE FLOOD WARNING CONTINUES FOR
  THE NOTTOWAY RIVER AT SEBRELL
* FROM LATE WEDNESDAY NIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 09:15 PM MONDAY THE STAGE WAS 11.7 FEET 
* FLOOD STAGE IS 16.0 FEET 
* FORECAST...RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  WILL CONTINUE TO RISE TO NEAR 16.1 FEET BY LATE THURSDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.

$$

VAC183-301432-
/O.CON.KAKQ.FL.W.0017.100330T1132Z-100331T2136Z/
/STYV2.1.ER.100330T1132Z.100331T0000Z.100331T1536Z.NO/
1033 PM EDT MON MAR 29 2010

THE FLOOD WARNING CONTINUES FOR
  THE NOTTOWAY RIVER NEAR STONY CREEK
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 09:30 PM MONDAY THE STAGE WAS 13.1 FEET 
* FLOOD STAGE IS 15.0 FEET 
* FORECAST...river will RISE ABOVE FLOOD STAGE LATE tuesday morning AND 
  will CONTINUE TO RISE TO NEAR 15.9 FEET BY TOMORROW EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.

$$
785 
WGUS81 KAKQ 301425
FLSAKQ
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE WAKEFIELD, VA
1025 AM EDT TUE MAR 30 2010

FOR THE LOWER JAMES BASIN...INCLUDING RICHMOND LOCKS...RICHMOND 
WESTHAM...MINOR FLOODING IS FORECAST.  FOR THE APPOMATTOX BASIN...
INCLUDING MATTOAX...MATOACA... NO FLOODING IS OBSERVED OR FORECAST.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 SAFETY MESSAGE...

PLEASE USE EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO 
HIGHER GROUND IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY.

 STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES...

&&

VAC760-310225-
/O.EXT.KAKQ.FL.W.0018.000000T0000Z-100401T0600Z/
/RICV2.1.ER.100331T0000Z.100331T0000Z.100401T0000Z.NO/
1025 AM EDT TUE MAR 30 2010

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE JAMES RIVER AT RICHMOND LOCKS
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 09:54 AM TUESDAY THE STAGE WAS 6.3 FEET 
* FLOOD STAGE IS 8.0 FEET 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* AT 8.0 FEET...MINOR FLOODING BEGINS.
THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 8.8 FEET ON MAR
15 2010.  

$$

VAC041-087-760-301455-
/O.CAN.KAKQ.FL.W.0019.000000T0000Z-100331T1600Z/
/RMDV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1025 AM EDT TUE MAR 30 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE JAMES RIVER AT RICHMOND WESTHAM
* AT 09:30 AM TUESDAY THE STAGE WAS 11.6 FEET 
* FLOOD STAGE IS 12.0 FEET 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.8 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 11.4 FEET BY WEDNESDAY MORNING.
* AT 12.0 FEET...FLOOD STAGE. MINOR FLOODING ALONG BOTH BANKS...NO 
  DAMAGE AT THIS LEVEL.
THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 13.4 FEET ON 
MAR 15 2010.  

$$

VAC007-041-145-301455-
/O.CAN.KAKQ.FL.W.0021.000000T0000Z-100401T2100Z/
/MTXV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1025 AM EDT TUE MAR 30 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE APPOMATTOX RIVER AT MATTOAX
* AT 09:30 AM TUESDAY THE STAGE WAS 19.0 FEET 
* FLOOD STAGE IS 21.0 FEET 
* FORECAST...THE RIVER IS NEAR CREST AT 19.2 FEET. THE
  RIVER WILL GRADUALLY FALL OVER THE NEXT FEW DAYS.
* AT 21.0 FEET...AGRICULTURAL AND PASTURE LAND FLOODED.
THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 22.1 FEET ON 
DEC 14 2009.  

$$

VAC041-053-730-301455-
/O.CAN.KAKQ.FL.W.0022.000000T0000Z-100401T1630Z/
/MTCV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1025 AM EDT TUE MAR 30 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE APPOMATTOX RIVER AT MATOACA
* AT 09:45 AM TUESDAY THE STAGE WAS 9.3 FEET 
* FLOOD STAGE IS 10.0 FEET 
* FORECAST...THE RIVER IS NEAR CREST AT 9.4 FEET. THE 
  RIVER WILL GRADUALLY FALL OVER THE NEXT FEW DAYS.
* AT 10.0 FEET...MINOR FLOODING BEGINS. CANAL BEGINS TO OVERFLOW 
  ALONG THE RIGHT BANK.
THIS RIVER LEVEL IS COMPARABLE TO A PREVIOUS CREST OF 10.0 FEET ON 
NOV 15 2009.  

$$
LYNCH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this river flood warning went out at Mar 29, 7:24 AM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Mar 29, 7:24 AM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
724 AM EDT MON MAR 29 2010

.SYNOPSIS...
LOW PRESSURE SLOWLY MOVES ACROSS THE MID ATLANTIC REGION TODAY
THROUGH TONIGHT. THE LOW LIFTS TO A POSITION OVER LONG ISLAND
TUESDAY...THEN CONTINUES EAST AWAY FROM THE SOUTHERN NEW ENGLAND
COAST THROUGH WEDNESDAY. HIGH PRESSURE RETURNS TO THE MID ATLANTIC
STATES FROM WEDNESDAY INTO THE UPCOMING WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRIMARY SFC LO PRES WKNG INVOF ERN OH ATTM...W/ SCNDRY LO PRES
FOUND INVOF WDG FNT OVR SCNTRL NC. WRM/WKLY UNSTABLE AMS E ON THE
CSTL PLN CONTG TO BE PUSHED ESEWD AS WDG FNT (AND ASSOCD CNVTN)
SLOLY SLIDING ESE. XTNSV AXIS OF MSTR FM THE CAROLINAS ON NNE
THROUGH THE FA...AND AS SCNDRY STM SYS DVLPS (W/ UPR LVL SYS CRSG
THE MTNS)...XPCTG WDSRPD CVRG OF RA THROUGH MIDDAY...AT LEAST INTO
INTO ERY THIS AFTN...ESP ERN 1/2 (B4 WINDING DN). WL ALSO CONT
MENTION OF T...BASICALLY IN ESE VA/NE NC THROUGH THE MRNG/MIDDAY
HRS...ALG W/ LCLLY HVY RAINFALL. ONCE WDG FNT PUSHES TO THE
CST...TEMPS WL LIKELY HOLD IN THE 50S MOST OF THE DAY. ADDTNL
RAINFALL 1/2 TO 1 1/2 INCH...LCL HIER AMTS PSBL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
LO PRES SLO TO LV THE RGN TNGT THROUGH TUE. FA WL RMN ON WRN SIDE
OF STM...RESULTING IN CONTD WDSRPD CVRG OF CLDNS...AND HI
CHC/LIKELY POPS (SHRAS). WL LEAD TWD THE CLDR SOLN OF THE GFS ON
TUE. BY LT TUE NGT/WED...STM SHOULD BE SUFFICIENTLY OFFSHR...AND
DP LYRD NWLY FLO TAKES OVR...BRINGING DRYING/WRMG WX.

LO TEMPS TNGT IN THE 40S TO ARND 50. LEANED CLSR TO MAV GUID FOR HI
TEMPS TUE...50S TO ARND 60. 40S TUE NGT...THEN HI TEMPS FM ARND
60/L60S NR THE CST TO L70S INLAND.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
WELL ABV NORMAL TEMPS DVLP (ESP INLAND) AS A LARGE RIDGE BUILDS
INTO THE EASTERN CONUS LATE WK AND INTO THE WKND. UTILIZING
100-85H THICKNESS VALUES...HAVE GONE ABV GUIDANCE THU AND INTO
THE WKND OVER INLAND AREAS. AFTN SEABREEZES ON TAP THU-FRI ALONG
IMMEDIATE COAST/ERN SHORE BUT TEMPS INLAND SHOULD CLIMB INTO THE
UPR 70S TO LOW 80S. WITH FULL SUN ANTICIPATED...COULD SEE TEMPS
INTO THE MID/UPR 80S WRN HALF OF THE CWA FRI-SAT AS LARGE RIDGE
AXIS BUILDS FURTHER INTO THE RGN.

&&

.AVIATION /11Z MONDAY THROUGH FRIDAY/...
AS OF 08Z...VARIED CONDITIONS ACROSS THE TERMINALS THIS AM...WITH
N-NE WNDS...AND IFR (LCL LIFR) CIGS/VSBYS AT PHF/RIC ALONG AND
BEHIND FRONTAL BNDRY...WITH BREEZY SOUTHERLY FLOW AND VFR TO HIGH
END MVFR CONDITIONS AHEAD OF IT AT SBY/ORF/ECG. WNDS WL GRADUALLY
TURN TO THE ENE AT THESE SITES BY/JUST AFTER 12Z TDA OVER SE
PORTIONS AS ORGANIZED BATCH OF HVY SHRAS/ISO T PUSHES TO THE COAST.
LOWER CIGS AND NNE FLOW SHOULD ALLOW FOR LINGERING LOW CIGS AND SOME
SCT SHRAS THROUGH THE MORNING AT ALL SITES.

OUTLOOK- WIDESPREAD MVFR TO OCNL IFR CONDS WILL PERSIST ACROSS THE
AREA TONIGHT INTO EARLY TUE..WITH CONDITIONS GRADUALLY IMPROVING
LATER TUE WITH WIDESPREAD VFR CONDITIONS RETURNING FOR WED THROUGH
FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE SW.

&&

.MARINE...
SCA FLAGS REMAIN FLYING ACROSS THE COASTAL WATERS WITH STRONG SSE
FLOW PERSISTING AHEAD OF COLD FRONT PUSHING TOWARDS MID-ATLATTM.
USED ECMWF/LOCAL WRF BLEND IN THE NEAR TERM AND ECMWF/SREF BLEND
FOR SHORT TERM. AS COLD FRONT PUSHES ACROSS THE WATERS THIS
MORNING...LOOK FOR WNDS TO DIMINISH AS THEY BECOME SE AND
EVENTUALLY ENE BY LATE THIS AFTN/ERY THIS EVENING. HV EXPIRED SCA
FOR NORTHERN/CENTRAL BAY ZONES NORTH OF NEW POINT COMFORT...WITH
AN EXTENDED PERIOD OF SUB-SCA ESE CONDITIONS EXPECTED
TODAY....BECOMING NE BY TONIGHT.

WNDS ONCE AGAIN LOOK TO RAMP BACK UPWARDS LATE TONIGHT/ERY TUESDAY
MORNING...AND SCA FLAGS WILL BE NEEDED ONCE AGAIN OVERNIGHT OVER
NORTHERN AND CENTRAL BAY. MEANWHILE...OVER COASTAL WATERS...SEAS
WILL REMAIN AOA 5-6FT THRU WED AM AS SFC LOW SLOWLY EDGES NORTH OF
THE WATERS. SCA FLAGS WILL BE NEEDED OVER COASTAL ZONES THROUGH
MIDWEEK.

.TIDES/COASTAL FLOODING...
S/SE WINDS ERY TODAY AS LOW PRESSURE APPROACHES FROM THE SW...WITH
WNDS BIEFLY BECOMING MORE ONSHORE (ENE) LATER TODAY AND TNGT BEFORE
BECOMING WNW FOR TUESDAY. ATTM...STILL APPEARS THAT SOME NUISANCE
TYPE MINOR TIDAL DEPARTURES ARE ANTICIPATED...WITH ANOMALIES ON THE
ORDER OF ~ 1 FT EXPECTED WITH TIDE CYCLES LATE MONDAY/ERY TUE AM.
THIS REMAINS A BIT BELOW MINOR FLOODING THRESHOLDS...SO WILL HOLD
OFF W/ HWO MENTION ATTM BUT WL CONTINUE TO MONITOR.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EDT TUESDAY FOR ANZ632-650-652-
     654-656-658.
     SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ANZ633.

&&

SYNOPSIS...ALB/MPR
NEAR TERM...ALB
SHORT TERM...ALB
LONG TERM...CCW
AVIATION...MAM
MARINE...MAM
Hazardous weather outlook, Mar 29, 3:45 AM EDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
345 AM EDT MON MAR 29 2010

VAZ048-049-060>071-079-080-300745-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-
MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
BRUNSWICK-DINWIDDIE-
345 AM EDT MON MAR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>632-650-652-654-656-658-300745-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
345 AM EDT MON MAR 29 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY AND THE MID ATLANTIC COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ633-300745-
CURRITUCK SOUND-
345 AM EDT MON MAR 29 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CURRITUCK SOUND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ021>025-NCZ012>017-030>032-102-VAZ072>078-081>100-300745-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-
GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
345 AM EDT MON MAR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN
SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN
NECK OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

MODERATE TO LOCALLY HEAVY RAINFALL IS POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THE NATIONAL WEATHER SERVICE IN WAKEFIELD.

In the hours before

Special weather statement, Mar 29, 9:18 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
918 AM EDT MON MAR 29 2010

VAZ048-049-060>063-065>070-079-080-291630-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-
MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-
BRUNSWICK-DINWIDDIE-
INCLUDING THE CITIES OF...LOUISA...FARMVILLE...GOOCHLAND...
ASHLAND...SOUTH HILL...CREWE...COLONIAL HEIGHTS...LAWRENCEVILLE
918 AM EDT MON MAR 29 2010

...AREAS OF DENSE FOG THIS MORNING...

SATURATED GROUNDS AND LIGHT AND VARIABLE WINDS WILL CAUSE PATCHY
AREAS OF DENSE FOG TO FORM OVER THE EASTERN PIEDMONT AND PORTIONS
OF CENTRAL VIRGINIA THIS MORNING. VISIBILITIES IN SOME AREAS MAY BE
REDUCED TO 1/2 MILE OR LESS UNTIL AROUND NOON TODAY. MOTORISTS
SHOULD USE EXTREME CAUTION IN THEIR TRAVELS...USE LOW BEAM
HEADLIGHTS AND SLOW DOWN IN AREAS WHERE VISIBILITIES ARE LOWER.

FOSTER

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 11:06 PM EDTAreal Flood AdvisoryAKQAmelia, Brunswick, Caroline, Charles City, Chesterfield, Cumberland and 24 more3 hr
Mar 29, 6:28 AM EDTAreal Flood AdvisoryAKQGloucester, Isle of Wight, James City, Southampton, Surry, York and 10 more3 hr
Mar 29, 7:15 AM EDTAreal Flood AdvisoryAKQAccomack, Northampton, Northumberland3 hr
Mar 29, 7:37 AM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Norfolk, City of Virginia Beach113 min
Mar 29, 8:54 AM EDTSpecial Marine WarningAKQ66 min
Mar 29, 8:59 AM EDTRiver Flood WarningAKQBrunswick, Dinwiddie7 hr
Mar 29, 8:59 AM EDTRiver Flood WarningAKQSussex3 days
Mar 29, 9:30 AM EDTAreal Flood AdvisoryAKQIsle of Wight, York, City of Chesapeake, City of Hampton, City of Newport News, City of Norfolk and 4 more2 hr
Mar 29, 9:57 AM EDTAreal Flood AdvisoryAKQAccomack, Northampton93 min
Mar 29, 10:28 AM EDTRiver Flood WarningAKQCity of Richmond29 hr
Mar 29, 10:28 AM EDTRiver Flood WarningAKQChesterfield, Henrico, City of Richmond24 hr
Mar 29, 10:28 AM EDTRiver Flood WarningAKQAmelia, Cumberland, Prince Edward12 hr
Mar 29, 10:28 AM EDTRiver Flood WarningAKQChesterfield, Dinwiddie, City of Petersburg24 hr
Mar 29, 11:15 AM EDTCoastal Flood WarningAKQLancaster, Northumberland11 hr
Mar 29, 11:15 AM EDTCoastal Flood AdvisoryAKQLancaster, Mathews, Middlesex, Northumberland, Richmond, Westmoreland17 hr
Mar 29, 11:40 AM EDTAreal Flood AdvisoryAKQAccomack, Northampton110 min
Mar 29, 3:22 PM EDTRiver Flood WarningAKQSouthampton7 days
Mar 29, 4:07 PM EDTGale WarningAKQ36 hr
Mar 29, 7:02 PM EDTSmall Craft AdvisoryAKQ45 hr

Nearby

River Flood Warnings in Virginia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.